Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ok, so I have my 20mg accutane pill in my hand right now and I am scared because this is my first ever time taking it and I am HORRIFIED. I over researched this and the side effects are terrifying. I only need to take one 20mg pill and im soooo scared.

I get headaches and im scared because the accutane said it causes headaches so could that make mine worse and cause blindness? Omg i am a nervous wreck! Im also afraid that it will ruin my stomach!

someone convince me that a 20mg pill cant kill me... or can it

IM SO SCARED LOL PLS HELP

Edited by nikkix3

Share this post


Link to post
Share on other sites

If you're this anxious about accutane I recommend trying something else. Accutane is a scary drug with real side effects that may or may not last. It should definitely be a last resort. If you have tried many things then the only thing left to do is is suck it up and just do it. The first few doses are usually the hardest.

Share this post


Link to post
Share on other sites

Did your doctor run a blood test? If so, she should have checked your liver, etc. for signs that you can't handle the medicine for some reason. It takes a little bit for it to really build up in your system, so if you start to notice something, then just call your doctor's office if you're that worried.

That being said, honestly, it's a long and uncomfortable process. Even with a completely healthy body, you'll feel tired and dry and uncomfortable and achy, etc. -- and that's when it's working correctly and fine. Like the previous poster said, if that is going to drive you this nuts, maybe you need a plan B.

Share this post


Link to post
Share on other sites

Hi, I've just started the same dose, Sunday night (3 days in now). I was so anxious that I was going to explode after taking the first one. I didn't. I've had a lump in my throat after taking the tablet on the first day and also last night, which I'm praying is just anxiety. The problem I have is, if I don't do this, I could spend the rest of my life thinking, "what if". I know there are a lot of side effects, but a lot of people don't experience any. It's a big decision, and it's sad that any of us have to make it, but I think I owe it to myself, after years of worry about my skin, to give myself a shot at it. Sincerest luck with whatever decision you make.

Share this post


Link to post
Share on other sites

I have been on accutane for 5 months now and I've had absolutely no side effects other than being dry (but I don't think that's a side effect as...well, that's what's meant to happen). My first few days I did have a headache, but that went after a few days.

If you're that scared, don't take it. I think that, for me personally, I would take ANY side effect to have clear skin. If you don't want to take the last resort, try something else.

Share this post


Link to post
Share on other sites

^

Ya same as me, I took accutane some 7 years ago, and my side effects were only mild dryness- mostly the lips too! And since then I've been mostly completely clear =).

OP you should try it and see! If you can't handle them, then stop immediately =).

Best of luck! :D.

Edited by Thanatosia

Share this post


Link to post
Share on other sites

I just took my first dose last night and honestly... I flew that sucker down the hatch. I'm just trying to stay very positive and be proactive(no pun intended) about possible side effects so that I can suck it up and be done with this. After trying basically everything... I've got my fingers (and toes and eyeballs) crossed! Good luck to you

Share this post


Link to post
Share on other sites

Starting my first dose real quick here, I feel you. Starting me on 100mg...see how that goes. Best of luck, youll be ok!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×